gastroenterologist-icon
Gas related issue
I feel some discomfort and bubble in my ribs and upperstomach ... I take medicine rekool 40d for last 6days...prior to this 25days ago I feel that there is pain in my upper abdomen for very few second for some days.. For thatci consult with a doctor in practo.. And maam refer me to take medicine for 30days rekool d 40 and the pain is not their.
18 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Ok No need to worry Consult doctor
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.